# SDR 9520409105

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N95S
- Make and model: Doug DC-9-15
- Aircraft serial: 47205
- System (JASC): 3418 · Stall Warning System
- Part: Transponder
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STALL WARNING AND STICK SHAKER ACTIVATED AFTER TAKEOFF.  FLIGHT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  REPLACED THE RIGHT STALL WARNING TRANSDUCER, FLAP POSITION TRANSMITTER, AND YAW DAMPER ACTUATOR.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
